Hokkaido Mathematical Journal

No.3

LÊ Công-Trình,
Equinormalizable theory for plane curve singularities with embedded points and the theory of equisingularity
Hokkaido Mathematical Journal, 41 (2012) pp.317-334
HISHIKAWA Yôsuke, YAMADA Masahiro,
Representing and interpolating sequences on parabolic Bloch type spaces
Hokkaido Mathematical Journal, 41 (2012) pp.335-364
NARUKI Isao, TARAMA Daisuke,
Some elliptic fibrations arising from free rigid body dynamics
Hokkaido Mathematical Journal, 41 (2012) pp.365-407
YANO Atsushi,
Geometric characterization of Monge-Ampère equations
Hokkaido Mathematical Journal, 41 (2012) pp.409-440
ERSOY Soley, TOSUN Murat, MATSUDA Hiroo,
Generalized Mannheim curves in Minkowski space-time E14
Hokkaido Mathematical Journal, 41 (2012) pp.441-461